中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-4 of 4)

Items/Page:    Sort:
Deciding Determinism of Regular Languages [期刊论文]
Theory of Computing Systems, 2014-01-01
Lu, Ping (1); Bremer, Joachim (2); Chen, Haiming (1)

 
Unbalanced Graph Partitioning [期刊论文]
THEORY OF COMPUTING SYSTEMS, 2013-01-01, 卷号: 53, 期号: 3, 页码: 454-466
Li, Angsheng; Zhang, Peng

 
On the Gap Between Trivial and Nontrivial Initial Segment Prefix-Free Complexity [期刊论文]
THEORY OF COMPUTING SYSTEMS, 2013-01-01, 卷号: 52, 期号: 1, 页码: 28-47
Baartse, Martijn; Barmpalias, George

 
Mappings and Grammars on Trees [期刊论文]
Theory of Computing Systems, 1970-01-01, 卷号: 4, 期号: 3, 页码: 257-287
William C. Rounds
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2021  中国科学院软件研究所 - Feedback
Powered by CSpace